Alert archive / Kansas / High Wind Warnings in 2022
High Wind Warning 4, NWS Wichita, KS
NWS Wichita, KS issued this high wind warning at Apr 11, 2022, 2:48 PM CDT for 5 counties in Kansas. It took effect at Apr 12, 2022, 12:00 PM CDT. It was in force for 8 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 11, 2022, 2:48 PM CDT (19:48 UTC)
- In effect from
- Apr 12, 2022, 12:00 PM CDT
- Expired
- Apr 12, 2022, 7:43 PM CDT
- In force
- 8 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Rice County, KS, Russell County, KS
The radar
The Wichita radar (KICT), 144 km from the middle of the area, began a volume at 19:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 2:50 PM CDT | NON-TSTM WND GST 60 | Russell Airport, KS | ASOS STATION KRSL RUSSELL MUNICIPAL AIRPORT. |
| Apr 12, 3:30 PM CDT | NON-TSTM WND DMG | 3 Nw Great Bend, KS | PICTURE SENT VIA TWITTER OF ABOUT A 12 INCH DIAMETER CEDAR TREE THAT WAS SNAPPED IN THE WIND. |
| Apr 12, 3:45 PM CDT | NON-TSTM WND GST 57 | 7 Ssw Westfall, KS | MESONET STATION K5ELW I-70 @ MP 229 LINCOLN CO. |
| Apr 12, 3:45 PM CDT | NON-TSTM WND GST 57 | 7 Ssw Westfall, KS | |
| Apr 12, 4:00 PM CDT | NON-TSTM WND GST 62 | Russell Airport, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2493 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -163 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
389 WWUS73 KICT 111948 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 248 PM CDT Mon Apr 11 2022 KSZ032-033-047-048-050-121000- /O.UPG.KICT.HW.A.0001.220412T1700Z-220413T0200Z/ /O.NEW.KICT.HW.W.0004.220412T1700Z-220413T0200Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 248 PM CDT Mon Apr 11 2022 ...HIGH WIND WARNING IN EFFECT FROM NOON TO 9 PM CDT TUESDAY... * WHAT...South winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...Russell, Lincoln, Barton, Ellsworth and Rice Counties. * WHEN...From noon to 9 PM CDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing dust is likely in the warn area. Visibilities are likely to fall below 2 miles at times. Use caution on road ways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ KSZ067-121000- /O.UPG.KICT.HW.A.0001.220412T1700Z-220413T0200Z/ /O.NEW.KICT.WI.Y.0011.220412T1700Z-220413T0200Z/ Reno- Including the city of Hutchinson 248 PM CDT Mon Apr 11 2022 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM CDT TUESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Reno County. * WHEN...From noon to 9 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ049-051>053-068>072-082-083-091>096-098>100-121000- /O.NEW.KICT.WI.Y.0011.220412T1700Z-220413T0200Z/ Saline-McPherson-Marion-Chase-Harvey-Butler-Greenwood-Woodson- Allen-Kingman-Sedgwick-Harper-Sumner-Cowley-Elk-Wilson-Neosho- Chautauqua-Montgomery-Labette- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 248 PM CDT Mon Apr 11 2022 ...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM CDT TUESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of Central, South Central and Southeast Kansas. * WHEN...From noon to 9 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Metzger
3 follow-up statements
643 WWUS73 KICT 120757 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 257 AM CDT Tue Apr 12 2022 KSZ032-033-047-048-050-122200- /O.CON.KICT.HW.W.0004.220412T1700Z-220413T0200Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 257 AM CDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... * WHAT...South winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...Russell, Lincoln, Barton, Ellsworth and Rice Counties. * WHEN...From noon to 9 PM CDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing dust is likely in the warn area. Visibilities are likely to fall below 2 miles at times. Use caution on road ways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ KSZ049-051>053-067>072-082-083-091>096-098>100-122200- /O.CON.KICT.WI.Y.0011.220412T1700Z-220413T0200Z/ Saline-McPherson-Marion-Chase-Reno-Harvey-Butler-Greenwood- Woodson-Allen-Kingman-Sedgwick-Harper-Sumner-Cowley-Elk-Wilson- Neosho-Chautauqua-Montgomery-Labette- Including the cities of Salina, McPherson, Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Hutchinson, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Kingman, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Anthony, Harper, Attica, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 257 AM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of Central, South Central and Southeast Kansas. * WHEN...From noon to 9 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
787 WWUS73 KICT 122011 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 311 PM CDT Tue Apr 12 2022 KSZ032-033-047-048-050-130200- /O.CON.KICT.HW.W.0004.000000T0000Z-220413T0200Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 311 PM CDT Tue Apr 12 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...South winds 35 to 45 mph with gusts up to 70 mph expected. * WHERE...Russell, Lincoln, Barton, Ellsworth and Rice Counties. * WHEN...From noon to 9 PM CDT Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Blowing dust is likely in the warn area. Visibilities are likely to fall below 2 miles at times. Use caution on road ways. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ KSZ052-053-068>072-083-092>096-098>100-130600- /O.EXT.KICT.WI.Y.0011.000000T0000Z-220413T0600Z/ Marion-Chase-Harvey-Butler-Greenwood-Woodson-Allen-Sedgwick- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- Including the cities of Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 311 PM CDT Tue Apr 12 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of Central, South Central and Southeast Kansas. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Secure loose outdoor items as winds will likely pick up loose items causing damage to structures or injury to individuals. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ049-051-067-082-091-130200- /O.CON.KICT.WI.Y.0011.000000T0000Z-220413T0200Z/ Saline-McPherson-Reno-Kingman-Harper- Including the cities of Salina, McPherson, Hutchinson, Kingman, Anthony, Harper, and Attica 311 PM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Portions of Central, South Central and Southeast Kansas. * WHEN...From noon to 9 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Secure loose outdoor items as winds will likely pick up loose items causing damage to structures or injury to individuals. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Metzger
466 WWUS73 KICT 130043 NPWICT URGENT - WEATHER MESSAGE National Weather Service Wichita KS 743 PM CDT Tue Apr 12 2022 KSZ032-033-047-048-050-130600- /O.CAN.KICT.HW.W.0004.000000T0000Z-220413T0200Z/ /O.EXA.KICT.WI.Y.0011.000000T0000Z-220413T0600Z/ Russell-Lincoln-Barton-Ellsworth-Rice- Including the cities of Russell, Lincoln, Sylvan Grove, Great Bend, Ellsworth, Wilson, Lyons, and Sterling 743 PM CDT Tue Apr 12 2022 ...WIND ADVISORY IN EFFECT UNTIL 1 AM CDT WEDNESDAY... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Russell, Lincoln, Barton, Ellsworth and Rice Counties. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Secure loose outdoor items as winds will likely pick up loose items causing damage to structures or injury to individuals. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ049-051-067-082-091-130600- /O.EXT.KICT.WI.Y.0011.000000T0000Z-220413T0600Z/ Saline-McPherson-Reno-Kingman-Harper- Including the cities of Salina, McPherson, Hutchinson, Kingman, Anthony, Harper, and Attica 743 PM CDT Tue Apr 12 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. Winds will switch to the northwest through the evening and overnight, with gusts up to 45 mph possible. * WHERE...Portions of Central, South Central and Southeast Kansas. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Secure loose outdoor items as winds will likely pick up loose items causing damage to structures or injury to individuals. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ KSZ052-053-068>072-083-092>096-098>100-130600- /O.CON.KICT.WI.Y.0011.000000T0000Z-220413T0600Z/ Marion-Chase-Harvey-Butler-Greenwood-Woodson-Allen-Sedgwick- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- Including the cities of Hillsboro, Marion, Peabody, Cottonwood Falls, Strong City, Newton, El Dorado, Augusta, Andover, Rose Hill, Eureka, Madison, Yates Center, Iola, Humboldt, Derby, Haysville, Bel Aire, Park City, Valley Center, Wichita, Wellington, Winfield, Arkansas City, Howard, Moline, Longton, Grenola, Neodesha, Fredonia, Chanute, Sedan, Cedar Vale, Coffeyville, Independence, and Parsons 743 PM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected. Winds will switch to the northwest through the evening and overnight, with gusts up to 45 mph possible. * WHERE...Portions of Central, South Central and Southeast Kansas. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Secure loose outdoor items as winds will likely pick up loose items causing damage to structures or injury to individuals. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this high wind warning went out at Apr 11, 1:05 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Apr 11, 1:05 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Wichita KS 105 PM CDT Mon Apr 11 2022 .SHORT TERM...(Today through Tuesday night) Issued at 315 AM CDT Mon Apr 11 2022 Key Takeaways: *An enhanced risk for severe storms is in place for southeast Kansas on Tuesday. *Two rounds of severe weather will be possible Tuesday with the first round being the most potent. *A high wind watch, red flag warning, and fire weather watch are in place for portions of central Kansas on Tuesday. Summary: A strong shortwave trough will eject into the Central and Northern Plains Tuesday into Wednesday and will bring a period of active weather with it. Lee cyclogenesis over the southeastern Rockies will form a strong surface low that will move northeastward into Kansas and then Nebraska as the day progresses. A dryline will progress eastward with the associated surface low and ahead of it will be a conditional severe risk. Behind the dryline a fire threat will exist. See fire weather section for more details. Today through Tuesday night: Today we will see southwesterly flow aloft as heights begin to rise out ahead of the next weather system. Northeasterly to easterly flow at the surface will keep us cooler with highs in the upper 60s and low 70s. Winds will begin to veer to the southeast and south tonight as moisture returns out ahead of the storm. Strong southerly flow will be in place Tuesday out ahead of a dryline that will progress across the CWA. Ahead of the dryline there will be a conditional risk for severe weather during the afternoon and evening period. 2500 to 3000 J/kg of MLCAPE, SBCAPE of 4000 J/kg, effective shear of 40 to 50kt, strong lapse rates, and good directional shear will create an environment that will be favorable for significant severe weather. The uncertainty lies in whether the cap will break or not. GFS soundings would currently support the cap breaking as well as the HRW-FV3 which has storm initiating along the Kansas Turnpike. Due to the strength of the cap favorable storm mode would be isolated discrete supercells. For any discrete storms that do occur all severe hazards will be in play. Tennis Ball sized hail, winds of 70 mph, and tornadoes will all be possible. A couple of tornadoes could be strong. By Tuesday night the cold front will overtake the dryline and a line of storms will likely develop over central Kansas. At the time linear storm mode would be favored which would lower the tornado threat as the late evening progresses, however hail and winds will still be a concern. Quarter sized hail and 70 mph winds would be the primary threat. .LONG TERM...(Wednesday through Sunday) Issued at 315 AM CDT Mon Apr 11 2022 Cooler air will filter in behind the storm with highs near or below normal. The long range is looking quieter with upper level westerly flow. Could see some subtle shortwaves move across the Central Plains towards the end of the week that could bring low chances for precipitation. Highs Friday and Saturday look to return to slightly above normal. A weak short wave looks to move across the Northern Plains Sunday which may usher in another round of seasonally cool air. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 102 PM CDT Mon Apr 11 2022 Light winds and VFR will persist through the day. As we move into the evening and overnight hours, low level southeasterly winds will begin to ramp up becoming windy towards morning. As the LLJ develops we expect to see LLWS develop across central and western KS expanding eastweard during the predawn hours. Low level moisture advection will lead to low cigs and widespread IFR and LIFR after 08Z, possibly sooner. Low clouds may mix out from west to east as we move through the morning hours and the dryline begins to sharpen across portions of central KS. && .FIRE WEATHER... Issued at 315 AM CDT Mon Apr 11 2022 A catastrophic fire weather day is expected Tuesday for much of central Kansas. Strong gusty winds of 50 to 60 mph and relative humidity values in the low teens will lead to fire concerns behind a dryline. There is still uncertainty in how far east the dryline will push but confidence is highest for areas west of I-135. A red flag warning has been issued for Barton and Russell county where confidence is highest. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 70 50 86 46 / 10 0 0 30 Hutchinson 69 48 87 41 / 0 0 0 20 Newton 68 49 86 44 / 10 0 0 30 ElDorado 69 49 84 47 / 10 0 10 30 Winfield-KWLD 71 50 86 50 / 0 0 10 30 Russell 68 47 89 35 / 10 0 0 20 Great Bend 68 48 88 35 / 10 0 0 10 Salina 69 48 88 40 / 10 0 0 30 McPherson 68 47 87 40 / 10 0 0 30 Coffeyville 70 52 82 56 / 30 0 10 40 Chanute 67 50 82 55 / 30 0 10 40 Iola 67 48 83 53 / 20 0 10 40 Parsons-KPPF 68 51 82 55 / 30 0 10 30 && .ICT WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Tuesday afternoon through Tuesday evening for KSZ033-048>051-067-082-091. High Wind Watch from Tuesday afternoon through Tuesday evening for KSZ032-033-047-048-050-067. Red Flag Warning from noon to 9 PM CDT Tuesday for KSZ032-047. && SHORT TERM...CRW LONG TERM...CRW AVIATION...MWM FIRE WEATHER...CRW
Hazardous weather outlook, Apr 11, 3:36 AM CDT, 11 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 336 AM CDT Mon Apr 11 2022 KSZ032-033-047>053-067>072-082-083-091>096-098>100-120845- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 336 AM CDT Mon Apr 11 2022 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Severe storms appear possible for Tuesday afternoon and Tuesday evening, especially for areas along and east of Interstate 135. Isolated Supercells will be possible and could produce tennis ball sized hail, 60-70 mph winds and tornadoes. A couple of tornadoes could be strong. Another round of severe storms will be possible Tuesday night into Wednesday morning. This round will likely be a squall line that could produce quarter sized hail and 60-70 mph winds. The tornado threat will be lower with this round. Critical fire weather conditions are expected on Tuesday afternoon, especially west of Interstate 135 or for those locations west of the dryline which is expected to reside near highway 14 during the afternoon hours. There will be a couple of chances for potential freezes in central Kansas Thursday morning and again early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. && For a graphical version of this information, see our webpage at: https://weather.gov/crh/ghwo?sid=ict
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 11:22 PM CDT | Special Weather Statement | ICT | Chautauqua | 23 min |
| Apr 10, 11:40 PM CDT | Special Weather Statement | ICT | Labette | 35 min |
| Apr 11, 12:06 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 9 min |
| Apr 11, 12:31 AM CDT | Special Weather Statement | ICT | Labette | 44 min |
| Apr 11, 3:09 AM CDT | Red Flag Warning | ICT | Barton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 5 more | 42 hr |
| Apr 11, 2:48 PM CDT | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 35 hr |
Nearby
High Wind Warnings in Kansas, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.